The Mandelbrot-van Ness fractional Brownian motion is infinitely differentiable with respect to its Hurst parameter

Koch, Stefan ; Neuenkirch, Andreas

Additional URL:
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Discrete and Continuous Dynamical Systems : DCDS. Series B
Volume: 24
Issue number: 8
Page range: 3865-3880
Place of publication: Springfield, MO
Publishing house: American Inst. of Mathematical Sciences
ISSN: 1531-3492 , 1553-524X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item